Tips on peripheral neuropathy from chemo?

Hi, my dad has been doing Carboplatin chemo and seems like he is developing peripheral neuropathy from the chemo. Are there any tips on how to manage or prevent worsening it? Will exercising help? Thanks, Ina


Community Answers
  • Margot moderator
    1 week ago

    Hi Ina,

    So sorry to hear about your dad’s chemo side effects. Peripheral neuropathy is a possible side effect of carboplatin (https://lungcancer.net/medications/chemotherapy-carboplatin-cisplatin-mechlorethamine/).

    Some tips for managing neuropathy that may help can be found here: https://lungcancer.net/treatment-side-effects-peripheral-neuropathy/ in addition to recommendations from community members’ experiences. Exercise may help to maintain circulation, and it’s always a good idea to check in with his doctors/care team for more personalized recommendations and before trying anything new as well!

    Many find palliative care to be a useful resource in managing treatment side effects during and after as well. More info can be found here: https://lungcancer.net/living/navigating-palliative-care/ here: https://lungcancer.net/living/palliative-care-experience/ and here: https://lungcancer.net/living/palliative-care-should-you-care/

    Please keep us updated on how he is feeling! Thinking of you both.

    Warmly,
    Margot, LungCancer.net Team

  • Share Your Answer

    Poll